# SDR USAA2014041500001

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 64,467 hours, 9,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR BOTTLE ASSIST PRESS LOW.  SERVICED 3L DOOR BOTTLE ASSIST.
